OK. I must be a freak. I read about everyone saying how much energy the Wellbutrin gives them, but it only makes me sleepy. No energy boost. Nothing. Like this morning. I took it at 7 am. Rolled over went back to sleep until 11:15 (I'm off work today). Is this a side effect that will come to pass and the energy will come later (I've only been taking it 3 weeks)? I'm also wondering if I should take it at night. Did you guys who get energized by it have energy right off or did it take time to kick in?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...